Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 621, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Nov 5, 2015, 10:13 AM CST for 6 counties in Oklahoma. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2015, 10:13 AM CST (16:13 UTC)
- Expired
- Nov 5, 2015, 10:45 AM CST
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Caddo County, OK, Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 47 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 10:31 AM CST | HAIL 1 | 4 S Yukon, OK | QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF SW 15TH AND CEMETERY ROAD. |
| Nov 5, 10:40 AM CST | HAIL 1 | Mustang, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 541 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
577
WUUS54 KOUN 051613
SVROUN
OKC015-017-027-051-087-109-051645-
/O.NEW.KOUN.SV.W.0621.151105T1613Z-151105T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1013 AM CST THU NOV 5 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
EAST CENTRAL CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1045 AM CST
* AT 1012 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINCO...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...SOUTHWESTERN EDMOND...MOORE...MIDWEST CITY...DEL
CITY...NEWCASTLE...YUKON...BETHANY...MUSTANG...WARR ACRES...THE
VILLAGE...TUTTLE...SPENCER...NICHOLS HILLS...UNION CITY...MINCO...
VALLEY BROOK...VERDEN...AMBER AND POCASSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3504 9819 3528 9807 3571 9757 3561 9741
3542 9732
TIME...MOT...LOC 1612Z 228DEG 47KT 3529 9791
HAIL...1.25IN
WIND...60MPH
$$
MAHALE2 follow-up statements
691
WWUS54 KOUN 051623
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1023 AM CST THU NOV 5 2015
OKC015-051632-
/O.CAN.KOUN.SV.W.0621.000000T0000Z-151105T1645Z/
CADDO OK-
1023 AM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CADDO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3515 9798 3539 9794 3568 9752 3561 9741
3542 9732
TIME...MOT...LOC 1622Z 228DEG 47KT 3539 9778
$$
OKC017-027-051-087-109-051645-
/O.CON.KOUN.SV.W.0621.000000T0000Z-151105T1645Z/
OKLAHOMA OK-MCCLAIN OK-CANADIAN OK-GRADY OK-CLEVELAND OK-
1023 AM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CST
FOR WESTERN OKLAHOMA...NORTHWESTERN MCCLAIN...SOUTHEASTERN
CANADIAN...NORTHEASTERN GRADY AND NORTHWESTERN CLEVELAND COUNTIES...
AT 1022 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
OKLAHOMA CITY...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...SOUTHWESTERN EDMOND...MOORE...MIDWEST CITY...DEL
CITY...NEWCASTLE...YUKON...BETHANY...MUSTANG...WARR ACRES...THE
VILLAGE...TUTTLE...SPENCER...NICHOLS HILLS...UNION CITY...MINCO...
VALLEY BROOK...POCASSET...TINKER AIR FORCE BASE AND FOREST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3515 9798 3539 9794 3568 9752 3561 9741
3542 9732
TIME...MOT...LOC 1622Z 228DEG 47KT 3539 9778
HAIL...1.25IN
WIND...60MPH
$$
MAHALE572
WWUS54 KOUN 051638
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1038 AM CST THU NOV 5 2015
OKC087-051647-
/O.CAN.KOUN.SV.W.0621.000000T0000Z-151105T1645Z/
MCCLAIN OK-
1038 AM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCCLAIN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3561 9741 3543 9733 3532 9765 3534 9767
3531 9767 3524 9786 3547 9782 3568 9752
TIME...MOT...LOC 1637Z 235DEG 53KT 3544 9766
$$
OKC017-027-051-109-051645-
/O.CON.KOUN.SV.W.0621.000000T0000Z-151105T1645Z/
OKLAHOMA OK-CANADIAN OK-GRADY OK-CLEVELAND OK-
1038 AM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CST
FOR WESTERN OKLAHOMA...SOUTHEASTERN CANADIAN...NORTHEASTERN GRADY AND
NORTHWESTERN CLEVELAND COUNTIES...
AT 1037 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
OKLAHOMA CITY...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...SOUTHWESTERN EDMOND...MIDWEST CITY...DEL CITY...
YUKON...BETHANY...MUSTANG...WARR ACRES...THE VILLAGE...TUTTLE...
SPENCER...NICHOLS HILLS...VALLEY BROOK...TINKER AIR FORCE BASE...
FOREST PARK...WOODLAWN PARK...LAKE ALUMA AND SMITH VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3561 9741 3543 9733 3532 9765 3534 9767
3531 9767 3524 9786 3547 9782 3568 9752
TIME...MOT...LOC 1637Z 235DEG 53KT 3544 9766
HAIL...1.00IN
WIND...60MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 5:16 AM CST, 4 hours 57 minutes earlier.
Area forecast discussion, Nov 5, 5:16 AM CST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
516 AM CST THU NOV 5 2015
.AVIATION...
CEILINGS AT MOST SITES HAVE DROPPED INTO THE MVFR RANGE...AND MAY
BRIEFLY DROP A BIT MORE TO IFR AS A COLD FRONT APPROACHES. SHOWERS
AND STORMS WILL BE POSSIBLE OUT AHEAD OF THE FRONT...BUT TIMING
AND EXTENT IS TOO UNCERTAIN TO MENTION IN ANY BUT KLAW AND KSPS
TAF SITES. EXPECT GUSTY WINDS VEERING TO THE NORTH ASSOCIATED WITH
THE PASSAGE OF THE FRONT. CLEAR SKIES AND BREEZY NORTH WINDS WILL
FOLLOW THE FRONT.
&&
.PREV DISCUSSION... /ISSUED /
DISCUSSION...
SEVERAL FORECAST CHALLENGES MAKE AN APPEARANCE DURING THE NEXT
24 HRS...ALL ASSOCIATED WITH A COLD FRONT MOVING THROUGH TODAY.
THE FIRST ITEM OF NOTE IS THUNDERSTORM CHANCES. A SMALL LINE
OF STORMS FORMED EARLIER OUT AHEAD OF THE FRONT AS IT MADE ITS
WAY THROUGH THE TEXAS PANHANDLE. THIS CONVECTION HAS MOSTLY
DISSIPATED BY THE TIME OF THIS WRITING. FARTHER AHEAD...GULF
MOISTURE POURING INTO THE REGION COMBINED WITH SOME ISENTROPIC
LIFT IS EXPECTED TO BRING SCATTERED SHOWERS TO SOUTHERN PORTIONS
OF THE CWA THIS MORNING. CONFIDENCE IS NOT HIGH AS SHORT TERM
MODELS HAVE BACKED OFF ON THIS ACTIVITY IN RECENT RUNS.
HOWEVER...GIVEN THAT THE MOISTURE AND LIFT ARE IN PLACE AND GIVEN
THE POOR PERFORMANCE OF MODELS IN WEAKLY FORCED
ENVIRONMENTS...WAS NOT WILLING TO BACK OFF ON POPS.
AS THE FRONT CONTINUES THROUGH...IT WILL PROVIDE A SECOND
LIFTING MECHANISM FOR SHOWER AND THUNDERSTORM ACTIVITY THIS
AFTERNOON. HOW THIS PLAYS OUT DEPENDS PARTLY ON THE EARLIER
ISENTROPIC CONVECTION. BY LATE EVENING...THE FRONT SHOULD CLEAR
THE AREA LEAVING CLEAR SKIES BEHIND IT. WITH STRONG SHEAR AND
WEAK INSTABILITY JUST AHEAD OF THE FRONT...SOME STRONG TO SEVERE
STORMS COULD DEVELOP...THOUGH THE NARROW CORRIDOR OF INSTABILITY
COULD BE A LIMITING FACTOR.
THE NEXT ITEM OF CONCERN IS FIRE WEATHER. MINIMUM RH VALUES
WILL DROP TO NEAR 20 PERCENT BEHIND THE FRONT...AS WINDS APPROACH
20 MPH ACROSS WESTERN PORTIONS OF THE CWA...RESULTING IN ELEVATED
FIRE DANGER.
FINALLY...IN NORTHWEST OKLAHOMA TONIGHT TEMPERATURES WILL DROP
TO THE MID 30S. WITH CLEAR SKIES AND LIGHT WINDS...THE
DEVELOPMENT OF FROST IS A POSSIBILITY. THEREFORE...A FROST
ADVISORY HAS BEEN ISSUED FOR HARPER AND ELLIS COUNTIES. SUNDAY
MORNING LOOKS TO HAVE A BETTER CHANCE FOR FROST.
BEYOND TODAY...TEMPERATURES WILL BE SEASONABLY COOL WITH A
GRADUAL WARM UP TOWARD EARLY NEXT WEEK. THE NEXT CHANCE FOR RAIN
WILL NOT BE UNTIL MID WEEK NEXT WEEK AS ANOTHER SYSTEM MOVES
THROUGH.
MAD
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 74 46 64 41 / 50 10 0 0
HOBART OK 74 43 64 41 / 30 0 0 0
WICHITA FALLS TX 78 46 68 44 / 60 0 0 0
GAGE OK 71 36 63 35 / 10 0 0 0
PONCA CITY OK 74 41 64 38 / 40 10 0 0
DURANT OK 73 52 70 48 / 80 50 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR
OKZ004-009.
TX...NONE.
&&
09/14/14Hazardous weather outlook, Nov 5, 8:06 AM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 806 AM CST THU NOV 5 2015 OKZ004>048-050>052-TXZ083>090-061415- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 806 AM CST THU NOV 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS POTIONS OF CENTRAL... SOUTHERN AND EASTERN OKLAHOMA AND NORTHERN TEXAS. LOCATION... THE SLIGHT RISK AREA IS EAST OF A LINE FROM ARCHER CITY TO WICHITA FALLS TEXAS... TO CHICKASHA... OKLAHOMA CITY AND STILLWATER OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 1 PM AND 8 PM... ALTHOUGH ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE BEFORE 1 PM. IMPACTS... WINDS OF 60 TO 70 MPH AND HAIL UP TO THE SIZE OF GOLF BALLS WILL BE POSSIBLE WITH THE STRONGEST STORMS. DISCUSSION... A STORM SYSTEM WILL MOVE FROM THE SOUTHERN ROCKIES INTO THE CENTRAL PLAINS TODAY. AT THE SURFACE... A COLD FRONT CURRENTLY LOCATED IN THE EASTERN OKLAHOMA AND TEXAS PANHANDLES WILL MOVE EAST THROUGH THE DAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THIS FRONT THIS MORNING AND LIKELY BECOME MORE WIDESPREAD THIS AFTERNOON AND MAY DEVELOP INTO A SQUALL LINE. ENOUGH INSTABILITY WILL DEVELOP AHEAD OF THE FRONT TO AID IN THE DEVELOPMENT OF A FEW SEVERE THUNDERSTORMS... MAINLY THIS AFTERNOON AND EVENING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS CENTRAL... SOUTHERN AND EASTERN OKLAHOMA AND NORTH CENTRAL TEXAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH EARLY EVENING. .FROST... PATCHY FROST WILL BE POSSIBLE ACROSS PORTIONS OF NORTHWESTERN OKLAHOMA EARLY FRIDAY MORNING. A FROST ADVISORY IS IN EFFECT FOR A PORTION OF NORTHWEST OKLAHOMA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THERE IS A CHANCE FOR THUNDERSTORMS AGAIN NEXT WEDNESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. .26.
In the hours before
Special weather statement, Nov 5, 9:20 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 920 AM CST THU NOV 5 2015 TXZ085-086-088-089-051600- WILBARGER TX-ARCHER TX-BAYLOR TX-WICHITA TX- 920 AM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILBARGER... NORTHWESTERN ARCHER...NORTHEASTERN BAYLOR AND SOUTHWESTERN WICHITA COUNTIES UNTIL 1000 AM CST... AT 918 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR MABELLE... MOVING NORTHEAST AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SEYMOUR...IOWA PARK...ELECTRA...KAMAY...LAKE KEMP...DUNDEE...MABELLE AND LAKE DIVERSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3360 9898 3359 9932 3403 9910 3402 9860 TIME...MOT...LOC 1518Z 221DEG 42KT 3366 9909 MAHALE
Special weather statement, Nov 5, 9:37 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 937 AM CST THU NOV 5 2015 TXZ084-085-087-088-051600- WILBARGER TX-KNOX TX-BAYLOR TX-FOARD TX- 937 AM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILBARGER... NORTHEASTERN KNOX...NORTHWESTERN BAYLOR AND SOUTHEASTERN FOARD COUNTIES UNTIL 1000 AM CST... AT 934 AM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF VERA...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3370 9968 3403 9946 3384 9918 3362 9958 TIME...MOT...LOC 1534Z 227DEG 33KT 3373 9953
Special weather statement, Nov 5, 9:39 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
939 AM CST THU NOV 5 2015
OKZ023-027-051615-
GRADY OK-CADDO OK-
939 AM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRADY AND SOUTHEASTERN
CADDO COUNTIES UNTIL 1015 AM CST...
AT 937 AM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF ANADARKO...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CHICKASHA...ANADARKO...MINCO...VERDEN...AMBER...POCASSET...LAKE
CHICKASHA...LAVERTY AND STECKER.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 84 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3535 9796 3535 9795 3537 9793 3536 9792
3536 9791 3535 9790 3535 9788 3516 9772
3488 9829 3507 9842
TIME...MOT...LOC 1537Z 234DEG 45KT 3501 9828
MAHALESpecial weather statement, Nov 5, 9:55 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
955 AM CST THU NOV 5 2015
OKZ023-027-038-051630-
COMANCHE OK-GRADY OK-CADDO OK-
955 AM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...
SOUTHWESTERN GRADY AND SOUTHEASTERN CADDO COUNTIES UNTIL 1030 AM
CST...
AT 954 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER EASTERN FORT
SILL...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN LAWTON...ELGIN...RUSH SPRINGS...FLETCHER...CYRIL...
STERLING...CEMENT...MEDICINE PARK...FORT SILL...AGAWAM...SOUTHERN
LAKE ELLSWORTH...LAKE LAWTONKA AND ACME.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 40 AND 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3458 9855 3473 9853 3498 9807 3492 9794
3478 9794
TIME...MOT...LOC 1554Z 235DEG 44KT 3470 9844
MAHALESpecial weather statement, Nov 5, 9:55 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
955 AM CST THU NOV 5 2015
OKZ037-044-TXZ085-086-051630-
COTTON OK-TILLMAN OK-WILBARGER TX-WICHITA TX-
955 AM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COTTON...SOUTHEASTERN
TILLMAN...SOUTHEASTERN WILBARGER AND WICHITA COUNTIES UNTIL 1030 AM
CST...
AT 953 AM CST...STRONG THUNDERSTORMS WERE LOCATED 6 MILES SOUTHWEST
OF ELECTRA AND NEAR IOWA PARK...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3392 9911 3434 9877 3434 9814 3415 9834
3416 9837 3415 9839 3413 9838 3413 9840
3410 9840 3410 9841 3407 9842 3392 9858
TIME...MOT...LOC 1553Z 220DEG 42KT 3397 9899 3396 9863
..SPEG.Special weather statement, Nov 5, 10:04 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1004 AM CST THU NOV 5 2015
TXZ085-051630-
WILBARGER TX-
1004 AM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILBARGER COUNTY
UNTIL 1030 AM CST...
AT 1003 AM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF GRAYBACK...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3384 9925 3392 9939 3420 9914 3416 9896
3401 9896
TIME...MOT...LOC 1603Z 220DEG 34KT 3393 9925
..SPEG.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 4:19 AM CST | Frost Advisory | OUN | Ellis, Harper | 29 hr |
| Nov 5, 7:49 AM CST | Special Weather Statement | OUN | Kiowa | 26 min |
| Nov 5, 8:28 AM CST | Special Weather Statement | OUN | Canadian | 32 min |
| Nov 5, 8:56 AM CST | Special Weather Statement | OUN | Comanche | 49 min |
| Nov 5, 8:59 AM CST | Special Weather Statement | OUN | Tillman | 46 min |
| Nov 5, 9:03 AM CST | Special Weather Statement | OUN | Canadian | 27 min |
| Nov 5, 9:39 AM CST | Special Weather Statement | OUN | Grady | 36 min |
| Nov 5, 9:55 AM CST | Special Weather Statement | OUN | Cotton | 35 min |
| Nov 5, 10:01 AM CST | Severe Thunderstorm Warning | OUN | Cotton | 29 min |
| Nov 5, 10:17 AM CST | Special Weather Statement | OUN | Payne | 28 min |
| Nov 5, 10:25 AM CST | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 32 min |
| Nov 5, 10:36 AM CST | Special Weather Statement | OUN | Stephens | 24 min |
| Nov 5, 10:51 AM CST | Special Weather Statement | OUN | Oklahoma | 24 min |
| Nov 5, 11:13 AM CST | Special Weather Statement | OUN | Cleveland | 32 min |
| Nov 5, 11:17 AM CST | Special Weather Statement | OUN | Oklahoma | 28 min |
| Nov 5, 11:23 AM CST | Special Weather Statement | OUN | Grady | 37 min |
| Nov 5, 11:46 AM CST | Special Weather Statement | OUN | Cotton | 29 min |
| Nov 5, 11:50 AM CST | Special Weather Statement | OUN | Cleveland, Grady | 25 min |
| Nov 5, 12:00 PM CST | Special Weather Statement | OUN | Stephens | 30 min |
| Nov 5, 12:03 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 27 min |
| Nov 5, 12:05 PM CST | Severe Thunderstorm Warning | OUN | Stephens | 25 min |
| Nov 5, 12:25 PM CST | Special Weather Statement | OUN | McClain | 35 min |
| Nov 5, 12:26 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 34 min |
| Nov 5, 12:42 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 33 min |
| Nov 5, 12:58 PM CST | Special Weather Statement | OUN | Jefferson | 32 min |
| Nov 5, 1:01 PM CST | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 29 min |
| Nov 5, 1:03 PM CST | Special Weather Statement | OUN | Lincoln | 27 min |
| Nov 5, 1:16 PM CST | Special Weather Statement | OUN | Pottawatomie, Seminole | 29 min |
| Nov 5, 1:30 PM CST | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 30 min |
| Nov 5, 1:35 PM CST | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 40 min |
| Nov 5, 1:58 PM CST | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 32 min |
| Nov 5, 2:09 PM CST | Severe Thunderstorm Warning | OUN | Jefferson, Love | 36 min |
| Nov 5, 2:28 PM CST | Severe Thunderstorm Warning | OUN | Coal, Johnston, Murray, Pontotoc | 16 min |
| Nov 5, 2:32 PM CST | Special Weather Statement | OUN | Hughes, Pontotoc, Seminole | 28 min |
| Nov 5, 2:37 PM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 38 min |
| Nov 5, 2:49 PM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 21 min |
| Nov 5, 2:55 PM CST | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 35 min |
| Nov 5, 3:18 PM CST | Special Weather Statement | OUN | Johnston, Marshall | 27 min |
| Nov 5, 3:29 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 46 min |
| Nov 5, 3:45 PM CST | Special Weather Statement | OUN | Marshall | 30 min |
| Nov 5, 4:17 PM CST | Special Weather Statement | OUN | Atoka | 28 min |
| Nov 5, 4:19 PM CST | Special Weather Statement | OUN | Bryan | 26 min |
| Nov 5, 4:46 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 44 min |
| Nov 5, 5:25 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 50 min |
| Nov 5, 5:58 PM CST | Areal Flood Advisory | OUN | Atoka, Bryan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.